At the end of my first pregnancy 8 years ago (when I was 17), my amniotic fluids were leaking, and I went to the hospital multiple times over the next few days and was told the tests they took came back negative for amniotic fluids. After insisting for 3 days, they finally did an ultrasound and determined that my amniotic sac had ruptured. They attempted to induce me but I wouldn't dilate past 2 cm, so I got a c-section. After that, I had to receive a blood transfusion due to blood loss. Then my blood pressure began to rise and I became swollen (I was 132 when I came in pregnant, I was 140 after the c-section). They said I had toxemia. About a week later, I started having trouble breathing and the doctors discovered a blood clot in my lung. While reading the information on the blood thinners they were about to put me on, my vision started to blur and I had a horrible pain in my head, then everything went black. After I woke up, I was told I had 2 seizures back to back 10 minutes apart. I also had weird tunnel vision in one eye (very clear vision in center and blurry on the outside). After some tests, I was told that the seizures were caused by a white spot on my brain that was caused by a stroke, which was probably caused by another blood clot passing through my brain. I recovered completely, and went on to have 3 more children naturally. The strange thing is that there is nothing in my medical records about a stroke, and I just found out recently that my records said i had a protein c&s deficiency (blood clotting disorders), that I never knew about. But the weird part is that the doctor I have now retested me for those disorders, and my results came back normal. It all seem a little strange to me that there is information missing that should be there and stuff in there that should not. Any opinions on this?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?